Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Small child, suffering from high fever, red rashes, spots on face, chest, back, diarrhea, green stools. Treatment?

Hi, My son is one year and 3 months old, he has been properly vaccinated for measles , however, since last week he had been suffering from high fever and just 3 days earlier red rash/spots appeared on his face and then few on his chest and back. now the rash/spots have almost disappered, however, he is now suffereing from diarrhea , with greenish liquid stools . What should i do now, can I give him ORS/peadialight etc.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

Thank you for your query.

It appears that your son had some viral infection and the rash was due to it. Now he has landed with diarrhoea. Surely give him ORS to control dehydration. Hopefully over the next day or two the diarrhoea should get controlled. In case the diarrhoea persists then it shall be advisable to get his stool examined and consult your doctor.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor